RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 152–167 (Mi mz3961)  

On the property of being a basis, for the eigenfunctions of a problem on antiplanar oscillations of a cylinder with external friction

A. A. Shkalikov

M. V. Lomonosov Moscow State University

Full text: PDF file (2570 kB)

English version:
Mathematical Notes, 1993, 53:2, 223–234

Bibliographic databases:

Received: 08.10.1992

Citation: A. A. Shkalikov, “On the property of being a basis, for the eigenfunctions of a problem on antiplanar oscillations of a cylinder with external friction”, Mat. Zametki, 53:2 (1993), 152–167; Math. Notes, 53:2 (1993), 223–234

Citation in format AMSBIB
\Bibitem{Shk93}
\by A.~A.~Shkalikov
\paper On the property of being a basis, for the eigenfunctions of a~problem on antiplanar oscillations of a~cylinder with external friction
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 152--167
\mathnet{http://mi.mathnet.ru/mz3961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220823}
\zmath{https://zbmath.org/?q=an:0794.73034}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 223--234
\crossref{https://doi.org/10.1007/BF01208332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400042}


Linking options:
  • http://mi.mathnet.ru/eng/mz3961
  • http://mi.mathnet.ru/eng/mz/v53/i2/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:84
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020